research centers


Search results: Found 16

Listing 1 - 10 of 16 << page
of 2
>>
Sort by

Article
Stability of Nonlinear Systems of Fractional Order Differential Equations
استقرارية الانظمة الغير خطية للمعادلات التفاضلية ذات الرتب الكسرية

Authors: Rasheed A. Abdul-Satar رشيد عبدالمجيد عبدالستار --- Alaaldeen N. Ahmed علاء الدين نوري احمد
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2010 Volume: 7 Issue: 4 Pages: 1458-1461
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, a sufficient condition for stability of a system of nonlinear multi-fractional order differential equations on a finite time interval with an illustrative example, has been presented to demonstrate our result. Also, an idea to extend our result on such system on an infinite time interval is suggested.

في هذا البحث تم تقديم مبرهة بينت فيها الشرط الكافي لاستقرارية نظام غير خطي من المعادلات التفاضلية ذات الرتبة الكسرية على مدة زمنية منتهية وقد تم تقديم مثال توضيحي وبعض الافكار لتوسيع النتائج المستخلصة في هذا البحث حول مدة زمنية غير منتهية.


Article
About Fractional Operators: Behavior and Extension

Authors: Ahmed Ayyoub Yousif --- Alauldin Noori Ahmed
Journal: Diyala Journal For Pure Science مجلة ديالى للعلوم الصرفة ISSN: 83732222 25189255 Year: 2011 Volume: 7 Issue: 4 Pages: 1-15
Publisher: Diyala University جامعة ديالى

Loading...
Loading...
Abstract

In this paper, we are study some behavior fractional operators solutions, such as existence, uniqueness, stabilities and extended formulas for a dynamic multi-fractional order differential equations. Theorems are stated and proved based on the definitions of Riemann-Liouville fractional integral and Grunwald-Letnikov fractional derivative. Also, a simple numerical approach has been implemented to solve such system.

في هذا البحث تم دراسة سلوك بعض مشغلي حلول جزئية، مثل التفرد، وجود، بثبات والصيغ الموسعة لدينامية متعددة المعادلات التفاضلية الجزئية. وذكر النظريات، وأثبتت بناء على تعريف ريمان، يوفيل لا يتجزأ كسور وجرونوالد-Letnikov مشتق كسور. أيضا، تم تنفيذ نهج عددية بسيطة في حل مثل هذا النظام.


Article
Optimality Conditions of Fractional Order Discontinuous Variational Problems
شروط الأمثليه لمسائل التغاير ذات الرتب الكسرية

Author: Alauldin Noori Ahmed علاء الدين نوري احمد
Journal: Diyala Journal For Pure Science مجلة ديالى للعلوم الصرفة ISSN: 83732222 25189255 Year: 2012 Volume: 8 Issue: 1 Pages: 50-65
Publisher: Diyala University جامعة ديالى

Loading...
Loading...
Abstract

In this paper, an approach is presented, to construct the optimality conditions of fractional order unconstrained and constrained variational problems with discontinuous functional, having different multi fractional order derivatives, on fixed and moving boundaries.

في هذا البحث، تم أستخدام أسلوب تقريبي لمسائل التغاير غير المستمره، ذات المشتقات الكسريه، لأستنباط الشروط الضرورية لأمثلية مسائل التغاير المقيدة و الغير المقيدة التي تتضمن عدد من المشتقات ذات الرتب الصحيحة والكسرية ولعدد من المتغيرات المعتمدة (Dependent Variables) بالنسبة لمتغير مستقل Independent Variable)) واحد وعلى حدود ثابته ومتحركه.


Article
G-SPLINE INTERPOLATION FOR APPROXIMATING THE SOLUTION OF FRACTIONAL DIFFERENTIAL EQUATIONS USING LINEAR MULTI-STEP METHODS

Authors: Fadhel S. Fadhel --- Akram M. Al-Abood --- Osama H. Mohammed
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2007 Volume: 10 Issue: 2 Pages: 118-123
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, we consider fractional differential equations of the form: y(q)(x)  F(x, y), x  [a, b] ............. (1) y(a)   where n < q < n + 1 and n is a positive integer number. The aim of this paper is to approximate the solution of fractional differential equations using linear multi-step methods with the cooperation of G-spline interpolation.


Article
Solving Fuzzy Fractional Boundary Value Problems Using Fractional Differential Transform Method

Authors: Osama H. Mohammed --- Salam A. Ahmed
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2013 Volume: 16 Issue: 4 Pages: 225-232
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper we shall present an approximate solution for fuzzy fractional boundary value problems (FFBVP's) based on the Fractional Differential Transform Method (FDTM) which is proposed to solve linear and nonlinear FFBVP,s. The fuzziness will appear in the boundary conditions, to be fuzzy numbers. The solution of our model equations are calculated in the form of convergent series with easily computable components. Some examples are solved as an illustrations, the numerical results shows that the followed approach is easy to implement and accurate when applied to FFBVP,s.

في هذا البحث قدمنا الحل التقريبي لمسائل القيم الحدودية الضبابية ذات الرتب الكسرية بألاعتماد على طريقة تحويل التفاضلات الكسرية والتي استخدمت لحل مسائل القيم الحدودية الضبابية ذات الرتب الكسرية الخطية واللاخطية. الشروط الحدودية في هذه المسائل سوف تكون عبارة عن اعداد ضبابية. الحل لهذا النوع من المسائل سوف يتم حسابه على شكل متسلسلة متقاربة سهلة الحساب. تم حل بعض الامثلة كتوضيح للطريقة. النتائج التي تم الحصول عليها تظهر ان الطريقة سهلة التطبيق وعالية الدقة عند تطبيقها لحل مسائل القيم الحدودية الضبابية ذات الرتب الكسرية.


Article
Variational Iteration Method for Solving Multi-Fractional Integro Differential Equations
الطريقة التغايرية التكرارية لحل المعادلات التفاضلية-التكاملية ذات الرتب الكسورية المتعددة

Author: Omar I. Khaleel عمر اسماعيل خليل
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2014 Volume: 55 Issue: 3A Pages: 1086-1094
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we present an approximate method for solving integro-differential equations of multi-fractional order by using the variational iteration method. First, we derive the variational iteration formula related to the considered problem, then prove its convergence to the exact solution. Also we give some illustrative examples of linear and nonlinear equations.

في هذا البحث، تم تقديم طريقة تقريبية لحل المعادلات التفاضلية التكاملية ذات الرتب الكسورية المتعددة بأستخدام الطريقة التغايرية التكرارية. لقد تم اشتقاق الصيغة التكرارية لحل المسألة المقترحة ومن ثم برهان تقارب متتابعة الحلول الى الحل المضبوط مع إعطاء بعض الامثلة التوضيحية الخطية وغير الخطية لحل هكذا نوع من المعادلات.


Article
A Reliable Algorithm of Homotopy Analysis Method for Solving Fuzzy Integral Equations of Fractional Order
طريقة تحليلالهوموتوبي الموثوقة لحل المعادلات التكاملية الضبابية ذات الرتب الكسورية

Author: Salam A. Ahmed سلام عادل أحمد
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2016 Volume: 34 Issue: 3 A Pages: 104-119
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we based on the homotopy analysis method (HAM), a powerful algorithm is developed for the solution of linear and nonlinear fuzzy integral equations of fractional order. The proposed algorithm presents the procedure of constructing the set of base functions and gives the high-order deformation equation in a simple form. This method different from all other analytic methods, it provides us with a simple way to adjust and control the convergence region of solution series by introducing an auxiliary parameter h. The fractional derivative is described in the Caputo sense and the fractional integration is described in the Riemann-Liouville formula. The analysis is accompanied by some numerical examples to show the accuracy and validity of this approach.

في هذا البحث قدمنا الحل التقريبي لمسائل المعادلات التكاملية الضبابية ذات الرتب الكسورية بالاعتماد على خوارزمية مطورة لطريقة تحليل الهوموتوبي والتي استخدمت لحلالمعادلات التكاملية الضبابية ذات الرتب الكسورية وان التكامل الكسري هو من نوع ريمان ليوفيلي. تم اعطاء بعض الأمثلةالخطية واللاخطية لتوضيح دقة وفعالية الأسلوب المقترحوالنتائج التي تم الحصول عليها تظهر ان الطريقة سهلة التطبيق وعالية الدقة بالإضافة الى سرعة الحل عند التطبيق لحل هكذا نوع منالمعادلات التكاملية الضبابية ذات الرتب الكسرية.


Article
Computational Method based Laplace Adomian Decomposition for Solving Delay Differential Equations of Fractional Order

Author: Zaid A. Mohammed
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 21 Issue: 1 Pages: 128-133
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper we present a computational method for solving delay differential equations of fractional order by employing the Laplace Adomian decomposition method. This method is combined from the Laplace transforms and the Adomian decomposition method taking into account the Caputo derivative as a motivation to describe the fractional derivative. The method is a modification of the Adomian decomposition method and is tested on two examples in order to illustrate the pertinent feature of this method the results shows that the proposed method is an effective and powerful tool for solving delay differential equations of fractional order. A comparison with the exact solution and with the existing methods such as Adomian decomposition method and homotopy analysis method is made


Article
A new approximate solution for the Telegraph equation of space-fractional order derivative by using Sumudu method

Authors: Ayad Ghazi Naser Al-Shammari --- Wurood R. Abd AL-Hussein --- Mohammed G. S. AL-Safi
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2018 Volume: 59 Issue: 3A Pages: 1301-1311
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this work, we are concerned with how to find an explicit approximate solution (AS) for the telegraph equation of space-fractional order (TESFO) using Sumudu transform method (STM). In this method, the space-fractional order derivatives are defined in the Caputo idea. The Sumudu method (SM) is established to be reliable and accurate. Three examples are discussed to check the applicability and the simplicity of this method. Finally, the Numerical results are tabulated and displayed graphically whenever possible to make comparisons between the AS and exact solution (ES).


Article
A New Double Sumudu Transform Iterative Method for Solving Some of Fractional Partial Differential Equations

Authors: Hasan Shather Kadhem --- Samear Qasim Hasan
Journal: Journal of Education for Pure Science مجلة التربية للعلوم الصرفة ISSN: 20736592 Year: 2019 Volume: 9 Issue: 2 Pages: 158-171
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

Abstract:In this paper, we apply double sumudu transform coupled with a numerical method ”a new iterativemethod” to solve some of fractional partial differential equations which cannot be solved by applyingdouble Sumudu transform only. Several examples illustrate with plotting their solutions are given.

Listing 1 - 10 of 16 << page
of 2
>>
Sort by
Narrow your search

Resource type

article (16)


Language

English (13)

Arabic and English (2)


Year
From To Submit

2019 (1)

2018 (5)

2017 (1)

2016 (2)

2014 (2)

More...